Lesson of the week: Deaths from low dose paracetamol poisoning

@article{Bridger1998LessonOT,
  title={Lesson of the week: Deaths from low dose paracetamol poisoning},
  author={S. Bridger and K. Henderson and E. Glucksman and A. Ellis and J. A. Henry and R. Williams},
  journal={BMJ},
  year={1998},
  volume={316},
  pages={1724 - 1725}
}
Patients with serum paracetamol concentrations below the standard treatment line may develop acute liver failure Paracetamol is the most commonly used substance in self poisoning (about 70 000 cases annually in Britain1) and is the most frequent subject of inquiries to the National Poisons Information Services.2 Paracetamol overdose is the commonest cause of acute liver failure in the United Kingdom,3 accounting for at least half of all cases sent to tertiary referral units. To decrease the… Expand
Liver unit admission following paracetamol overdose with concentrations below current UK treatment thresholds.
Management of paracetamol poisoning
Paracetamol poisoning: which nomogram should we use?
...
1
2
3
4
5
...

References

SHOWING 1-10 OF 20 REFERENCES
Why do patients still die from paracetamol poisoning?
Reducing paracetamol overdoses
The Effect of Chronic Alcohol Intake on Prognosis and Outcome in Paracetamol Overdose
Treatment of acetaminophen poisoning. The use of oral methionine.
...
1
2
...